Affordable Access

Access to the full text

Para-Sasakian geometry on Hom-Lie Groups

Authors
  • Peyghan, Esmaeil1
  • Nourmohammadifar, Leila1
  • Mihai, Ion2
  • 1 Arak University, Arak, 38156-8-8349, Iran , Arak (Iran)
  • 2 University of Bucharest, Bucharest, 10014, Romania , Bucharest (Romania)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer International Publishing
Publication Date
Jul 29, 2021
Volume
115
Issue
4
Identifiers
DOI: 10.1007/s13398-021-01099-z
Source
Springer Nature
Keywords
Disciplines
  • Original Paper
License
Yellow

Abstract

Introducing left invariant almost para-contact metric structures on Hom-Lie groups (Hom-Lie algebras), we study the normal and para-Sasakian conditions on them. The left-invariant curvature tensor properties of left-invariant para-Sasakian Hom-Lie groups are investigated. Some examples are commented as support of the obtained results.

Report this publication

Statistics

Seen <100 times